Journal of Differential Geometry

Constant Hermitian scalar curvature equations on ruled manifolds

Ying-Ji Hong

Full-text: Open access

Article information

J. Differential Geom., Volume 53, Number 3 (1999), 465-516.

First available in Project Euclid: 25 June 2008

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 32Q15: Kähler manifolds
Secondary: 53C21: Methods of Riemannian geometry, including PDE methods; curvature restrictions [See also 58J60] 53C55: Hermitian and Kählerian manifolds [See also 32Cxx]


Hong, Ying-Ji. Constant Hermitian scalar curvature equations on ruled manifolds. J. Differential Geom. 53 (1999), no. 3, 465--516. doi:10.4310/jdg/1214425636.

Export citation


  • [1] D. Burns and P. de Bartolomeis, Stability of vector bundles and extremal metrics, Invent. Math. 92 (1988) 403-407.
  • [2] S. Bando and T. Mabuchi, Uniqueness of Einstein-Kahler metrics modulo connected group actions, Algebraic Geometry, Sendai, 1985, Adv. Stud. Pure Math. 10 Kinokuniya, Tokyo and North-Holland, Amsterdam, 1987.
  • [3] E. Calabi, Extremal Kahler metrics, Seminar on Differential Geometry, Ann. of Math. Stud., Princeton University Press, New Jersey, 102 (1982).
  • [4] S. K. Donaldson, Anti-self-dual Yang-Mills connections on complex algebraic surfaces and stable vector bundles, Proc. London Math. Soc. 50 (1985) 1-26.
  • [5] S. K. Donaldson, Infinite determinants, stable bundles and curvature, Duke Math. J. 54 (1987) 231-247.
  • [6] S. K. Donaldson, Remarks on Gauge theory, complex geometry and I^-manifold topology, 1997.
  • [7] D. Gilbarg and N. S. Trudinger, Elliptic partial differential equations of second order, (Second Edition) Springer, Berlin, 1983.
  • [8] P. Griffiths and J. Harris, Principles of algebraic geometry, John Wiley, N.Y., 1978.
  • [9] Y-J Hong, Ruled manifolds with constant Hermitian scalar curvature, Math. Res. Letters 5 (1998) 657-673.
  • [10] S. Kobayashi, Differential geometry of complex vector bundles, Iwanami Shoten and Princeton Univ. Press, 1987.
  • [11]C. LeBrun and S. R. Simanca, Extremal Kahler metrics and complex deformation theory, Geom. and Funct. Anal. 4 (1994) 298-336.
  • [12] C. LeBrun, Polarized J^-manifolds, extremal Kahler metrics, and Seiberg-Witten theory, Math. Res. Letters 2 (1995) 653-662.
  • [13] M. Lübke, Stability of Einstein-Hermitian vector bundles, Manuscripta Math. 42 (1983) 245-257.
  • [14] C. H. Taubes, The Seiberg- Witten invariants and symplectic forms, Math. Res. Letters 1 (194) 809-822.
  • [15] C. H. Taubes, The Seiberg-Witten invariants and the Gromov invariants, Math. Res. Letters 2 (1995) 221-238.
  • [16] G. Tian, Kahler-Einstein metrics with positive scalar curvature, Invent. Math. 137 (1997) 1-37.
  • [17] K. Uhlenbeck and S-T Yau, On the existence of Hermitian Yang-Mills connections in stable bundles, Comm. on Pure and Appl. Math., Supplement 39 (1986) S257- S293.
  • [18] S-T Yau, On the Ricci curvature of a compact Kahler manifold and the complex Monge-Ampere equation. I, Comm. on Pure and Appl. Math. 31 (1978) 339-411.